Open Access
Translator Disclaimer
May 2012 Two-sided estimates of heat kernels on metric measure spaces
Alexander Grigor’yan, Andras Telcs
Ann. Probab. 40(3): 1212-1284 (May 2012). DOI: 10.1214/11-AOP645

Abstract

We prove equivalent conditions for two-sided sub-Gaussian estimates of heat kernels on metric measure spaces.

Citation

Download Citation

Alexander Grigor’yan. Andras Telcs. "Two-sided estimates of heat kernels on metric measure spaces." Ann. Probab. 40 (3) 1212 - 1284, May 2012. https://doi.org/10.1214/11-AOP645

Information

Published: May 2012
First available in Project Euclid: 4 May 2012

zbMATH: 1252.35148
MathSciNet: MR2962091
Digital Object Identifier: 10.1214/11-AOP645

Subjects:
Primary: 47D07
Secondary: 28A80 , 35K08

Keywords: Fractals , heat kernel , heat semigroup , sub-Gaussian estimates

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
73 PAGES


SHARE
Vol.40 • No. 3 • May 2012
Back to Top